Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 16, NWS Milwaukee, WI

November 4, 2013

NWS Milwaukee, WI issued this gale warning at Nov 4, 2013, 9:19 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2013, 9:19 AM CST (15:19 UTC)
Expired
Nov 4, 2013, 6:00 PM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WHUS73 KMKX 041519
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 AM CST MON NOV 4 2013

...BREEZY SOUTHERLY WINDS AND HIGH WAVES THROUGH TONIGHT...

.GUSTY SOUTHEAST WINDS WILL TURN SOUTH OVER THE NEARSHORE WATERS
OF SOUTHEAST WISCONSIN AS LOW PRESSURE TRACKS ACROSS SOUTHERN
CANADA TODAY. FREQUENT GALE FORCE WIND GUSTS ARE EXPECTED NORTH
OF PORT WASHINGTON THROUGH THE AFTERNOON. THE PERSISTENT ONSHORE
WINDS ARE CAUSING HIGH WAVES. THE WINDS WILL TURN SOUTHWEST AND
DECREASE THIS EVENING...BUT WAVES WILL BE SLOWER TO SUBSIDE...NOT
FALLING BELOW SMALL CRAFT CRITERIA UNTIL EARLY TUESDAY MORNING.

LMZ643-042330-
/O.UPG.KMKX.SC.Y.0089.000000T0000Z-131105T1200Z/
/O.NEW.KMKX.GL.W.0016.131104T1519Z-131105T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
919 AM CST MON NOV 4 2013

...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTH UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS
  THROUGH THE AFTERNOON. WINDS SOUTH 15 TO 25 KNOTS THIS
  EVENING...THEN VEERING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET THIS EVENING...AND
  3 TO 4 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-042330-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-131105T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 AM CST MON NOV 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: SOUTH UP TO 30 KNOTS DIMINISHING TO 15 TO 20 KNOTS THIS
  EVENING...THEN VEERING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
2 follow-up statements
326 
WHUS73 KMKX 042102
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CST MON NOV 4 2013

...BREEZY SOUTHERLY WINDS AND HIGH WAVES THROUGH TONIGHT...

.LOW PRESSURE TRACKING ACROSS SOUTHERN CANADA IS LEADING TO GUSTY
SOUTH WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS OF SOUTHEAST
WISCONSIN TODAY. THE WINDS WILL TURN SOUTHWEST AND QUICKLY DECREASE
THIS EVENING...BUT WAVES WILL BE SLOWER TO SUBSIDE. WAVES WILL
FALL BELOW SMALL CRAFT CRITERIA EARLY TUESDAY MORNING.

LMZ643-050000-
/O.CON.KMKX.GL.W.0016.000000T0000Z-131105T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
302 PM CST MON NOV 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: SOUTH UP TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS
  THROUGH THE AFTERNOON. WINDS SOUTH 15 TO 25 KNOTS THIS
  EVENING...THEN VEERING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET THIS EVENING...
  AND 3 TO 4 FEET BY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-050515-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-131105T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CST MON NOV 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: SOUTH UP TO 30 KNOTS DIMINISHING TO 15 TO 20 KNOTS THIS 
  EVENING...THEN VEERING SOUTHWEST 10 TO 15 KNOTS OVERNIGHT. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
807 
WHUS73 KMKX 050011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CST MON NOV 4 2013

...BREEZY SOUTHERLY WINDS AND HIGH WAVES THROUGH TONIGHT...

.WINDS WILL CONTINUE TO EASE THIS EVENING INTO TONIGHT AS LOW
PRESSURE PULLS AWAY FROM THE REGION. HIGHER WAVES WILL LINGER INTO
TONIGHT THOUGH...GENERALLY SUBSIDING BELOW SMALL CRAFT ADVISORY
LEVELS BY MORNING.

LMZ643-050815-
/O.EXP.KMKX.GL.W.0016.000000T0000Z-131105T0000Z/
/O.EXA.KMKX.SC.Y.0089.000000T0000Z-131105T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
611 PM CST MON NOV 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTH AT 15 TO 25 KNOTS...VEERING SOUTHWEST 5 TO 10 KNOTS
  IN THE LATE EVENING AND OVERNIGHT.

* WAVES: 4 TO 6 FEET SUBSIDING TO 2 TO 3 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-050815-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-131105T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
611 PM CST MON NOV 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: SOUTH AT 10 TO 20 KNOTS...VEERING SOUTHWEST 5 TO 10 KNOTS
  IN THE LATE EVENING AND OVERNIGHT.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 2 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 4, 3:31 AM CST, 5 hours 48 minutes earlier.

Area forecast discussion, Nov 4, 3:31 AM CST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST MON NOV 4 2013

.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

SOUTHEAST WINDS WILL TURN SOUTH...WITH WIND GUSTS PICKING UP LATER
THIS MORNING WITH MIXING UP TO 35-40KT WINDS THAT DO NOT EASE UNTIL
AFTER 18Z IN THE WEST AND LATE AFTERNOON IN THE EAST. WILL BE SEEING
WIND GUSTS UP TO 30 MPH FROM MID-MORNING INTO THE EARLY AFTERNOON...
SLOWLY DIMINISHING FROM WEST TO EAST.

NEXT PROBLEM IS WHERE/IF PCPN WILL OCCUR/MEASURE WITH WARM ADVECTION
SURGE THIS AFTERNOON ASSOCIATED WITH VIGOROUS SHORT WAVE...EXTENDING
SWD FROM COMPACT CLOSED LOW CURRENTLY MOVING TOWARD LAKE WINNIPEG...
THAT CROSSES MN THIS AFTERNOON.

LIGHT RETURNS ON AREA RADAR MOSAIC FROM INITIAL PUSH OF WARM AIR AT
850 MB WITH WEAKER LEAD WAVE NOT PRODUCING ANY GROUND TRUTH. BETTER
ISENTROPIC LIFT AND Q-VECTOR CONVERGENCE MOVE IN THIS AFTERNOON WITH
THE WARM ADVECTION AHEAD OF THE AFTERNOON WAVE.  DPROG/DT OF GFS
SHOWS IT IS BRINGING QPF FARTHER EAST THIS AFTERNOON THAN PREVIOUS
RUNS...THOUGH IT IS PRODUCING THE BARELY MEASURABLE PCPN IN THE EAST
FROM CIGS WITH BASES OF 10K FT PER CROSS SECTIONS AND FORECAST
SOUNDINGS. 00Z ECMWF HAS BACKED OFF FROM 03/12Z RUN AND LEANING
DRIER.

NW SECTIONS OF FCST AREA STILL HAVE THE BETTER CHANCE OF SEEING
LIGHT RAIN REACH THE GROUND WITH BASES DROPPING TO BETWEEN 3K AND 5K
FT...THOUGH MOIST LAYER ONLY ABOUT 4K TO 5K FT THICK...AS BEST
ISENTROPIC OMEGA AND LOWER CONDENSATION PRESSURE DEFICITS MOVE
THROUGH.

THERMAL RIDGE PUSHES INTO REGION BETWEEN 18Z AND 00Z...WITH PEAK
925 MB TEMPS RANGING FROM +6C TO +10C. BLENDED SOLUTION CLOSE TO MOS
NUMBERS AND FOLLOWED.

DRY TONIGHT WITH DRYING AND SUBSIDENCE. CLOUDS HOLD IN ALL NIGHT
OFFSETTING COLD AIR ADVECTION SO LOWS WILL HOLD IN THE LOW TO MID
40S.

.TUESDAY - CONFIDENCE...MEDIUM
STRONG SOUTHWEST 500 MILLIBAR FLOW AHEAD OF ADVANCING UPPER TROUGH
IN THE NORTHERN/CENTRAL PLAINS. IMPRESSIVE MOISTURE SURGE NOTED WITH
NOSE OF 35-45 850 JET BECOMING AIMED INTO SRN WI DURING THE
AFTERNOON. 200-300 MILLIBAR JET ORIENTED SUCH THAT SRN WI BECOMES
SITUATED NEAR THE LEFT FRONT QUADRANT SO UPPER DIVERGENCE ENHANCED.
NAM/GFS BUFKIT SOUNDINGS DO SHOW A LITTLE MOISTURE LACKING IN THE
MORNING WITH BETTER COLUMN SATURATION ESPECIALLY IN WESTERN/CENTRAL
SECTIONS OF THE CWA.

.TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...MEDIUM
WET PERIOD FOR ALL OF SOUTHERN WI. WILL HAVE 100 POPS GOING. MODEL
CONSENSUS/CONSISTENCY CERTAINLY THERE. UPPER TROUGH APPROACHES WITH
STRONG SOUTHWEST UPPER JET PERSISTING INTO WEDNESDAY. SOME CHANGE IN
ORIENTATION WITH THE ECMWF SUGGESTING MORE OF A RIGHT REAR
POSITIONING FOR WEDNESDAY. SURFACE/850 WILL LOW TRACK NORTHEAST FROM
THE CENTRAL PLAINS ALONG INVERTED TROUGH INTO LOWER MICHIGAN BY LATE
WEDNESDAY. DURING THE AFTERNOON 850 TEMPS COLLAPSE INTO NEGATIVE
TERRITORY. SOUNDINGS SHOW LOW LEVEL PROFILE...WET BULB IDEA...
REMAINS WARM ENOUGH. ALSO WITH TIME INTO WEDNESDAY EVENING...MID
LEVEL DRYING PRECLUDES ICE FORMATION COLDER THAN -10C...SO WILL NOT
BE MENTIONING SNOW AT THIS TIME ON THE BACK SIDE OF THIS SYSTEM. IN
FACT...THE NAM IS A NON-ISSUE IN THIS REGARD AS PRECIP ALL WITHIN
ABV 0C 925 AND 850 TEMPS. CONCERNED ELEVATES FOR MIXY PRECIP IF THE
SYSTEM TRACKS MORE TO THE SOUTHEAST.

.THURSDAY - CONFIDENCE...MEDIUM
SURFACE HIGH STARTS TO BUILD IN FROM THE PLAINS. MID LEVEL TROUGH
GRADUALLY SHIFTS EAST WITH ONLY ELONGATED SHEAR VORT ON WESTERN SIDE
OF TROUGH. MODELS DRY WITH LOW LEVEL COLD POOL AXIS SHIFTING EAST.
WHILE COLD ADVECTION STILL PRESENT IN THE MORNING...TEMP ADVECTION
BECOMES MORE NEUTRAL IN THE AFTERNOON. WHILE 925 TEMPS ARE NEGATIVE
AT THE OUTSET...A TREND INTO POSITIVE TERRITORY IS NOTED IN THE
AFTERNOON...AT LEAST FROM THE ECMWF. GFS A SMIDGE COLDER.

.FRIDAY - CONFIDENCE...MEDIUM
HIGH SHIFTS EAST AND SOUTHERLY FLOW/WARM ADVECTION QUICKLY KICK IN
AHEAD OF NEXT SHORTWAVE. ECMWF KEEPS WAA INDUCED PRECIP ACRS NRN WI
WHILE THE GFS A BIT MORE ROBUST ON THE QPF INTO SC WI. TAKING THE
ALLBLEND APPROACH KEEPS PRECIP CHANCES JUST NORTHWEST OF THE CWA.

.FRIDAY NIGHT AND SATURDAY - CONFIDENCE...LOW
LOW LEVEL JET ASSOCIATED WITH THIS LOW TRANSLATES EAST. BETTER
MOISTURE ADVECTION AND VORTICITY ADVECTION FROM SHORTWAVE COMES INTO
PLAY. SFC/850 TROUGH COME THROUGH TOO. SO WILL GO WITH THE SLGT
CHC/CHCY POPS FROM THE ALLBLEND FOR NOW.

.SUNDAY - CONFIDENCE...MEDIUM
HIGH PRESSURE BUILDS IN PER THE ECMWF AND GFS. UPPER FLOW SWIFT FROM
THE WNW. ANY VORTICITY WELL NORTH VICINITY NRN MN/LAKE SUPERIOR.

&&

.AVIATION/12Z TAFS/...KEEPING LOW-LEVEL WIND SHEAR IN FCST UNTIL
13Z WHEN MIXING BRINGS CONSISTENT GUSTS...ESPECIALLY AT KMSN AND
KUES. WILL SEE GUSTS OF 25 TO 28 KTS FROM MID MORNING INTO THE
AFTERNOON...WITH SLOW DIMINISHING FROM WEST TO EAST MID TO LATE
AFTERNOON. VFR CIGS AND VSBYS...WITH SHOWERS STAYING NW OF TAF
SITES THIS AFTERNOON.

&&

.MARINE...CURRENT TIMING ON SMALL CRAFT ADVISORY LOOKS GOOD WITH
STRONG SOUTHEAST WINDS TURNING SOUTH THIS MORNING WITH GUSTS UP
TO 30 KNOTS...AND A FEW POSSIBLY TOUCHING GALE FORCE THIS
AFTERNOON ESPECIALLY NORTH OF MILWAUKEE. WINDS TAPER OFF RAPIDLY
TONIGHT WITH GRADIENT RELAXING AS LOW LIFTS AWAY TOWARD HUDSON
BAY...BUT WAVES WILL BER SLOWER TO SUBSIDE REMAINING HIGH THROUGH
THE OVERNIGHT TO TUESDAY MORNING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Nov 4, 3:53 AM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CST MON NOV 4 2013

WIZ046-047-051-052-056>060-062>072-051000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
353 AM CST MON NOV 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THE NEXT SEVEN DAYS.

LMZ643>646-051000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CST MON NOV 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT DUE TO BREEZY
SOUTH WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRENGTHENING SOUTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CRITERIA TUESDAY NIGHT INTO WEDNESDAY MORNING AS LOW PRESSURE
CROSSES WISCONSIN...WITH GUSTY NORTHWEST WINDS AT ADVISORY LEVELS
WEDNESDAY NIGHT INTO THURSDAY MORNING BEHIND A COLD FRONT TRAILING
FROM THE DEPARTING LOW PRESSURE.

REM
WWW.WEATHER.GOV/MKX

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.